# SDR DALA2020032302005

- Difficulty date: March 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 AWR, OUT OF LIMITS: CORROSION ALONG RH SIDE PLANEL BTW STA 780+51 TO 780+69 AT FWD CARGO COMPARTMENT. ( IN REF. NRC S/N 00230). CORRECTIVE ACTION: SUMMARY OF NRC 00677: CORROSION LEVEL 2 ON SIDE PANEL BTW STA 780+51 TO 780+69 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-300 SRM. (1535071)
